# SDR 2007UALA04149

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 58,581 hours, 22,281 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO GET GOOD ENGINE FIRE TEST, RIGHT ENGINE OVERHEAT AND ENGINE 1 DISCH BTL LIGHT BURNED OUT.  11-01-07   FOUND OVERHEAT AND ENGINE 1 DISCHARGE BOTTLE LIGHT BURNED OUT. ALSO FOUND BROKEN WIRE ON ENGINE OVERHEAT SWITCH.  REPLACED FIRE CONTROL PANEL.
